I just remembered that right after my last period which was a month from march 12th, i had sex and my bf came inside me (with a condom on) but we still got scared, so i took the EC pill and noticed that there was spottin right after that turned to dark then light in a matter of 2 days around, i know this pill can mess with ur period, but do you think that has to do with the fact that im still waiting to get it and that i bled when me and my bf were touching eachother 2 days ago?
Posts: 23 | From: us | Registered: Dec 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.